MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; MOBILELINK SHELL, TILASTAN, TICAP-COATED CLUSTER HOLE, O.D. 44MM

WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; MOBILELINK SHELL, TILASTAN, TICAP-COATED CLUSTER HOLE, O.D. 44MM
Model Number 183-101/44
Medical Device Problem Codes Detachment of Device or Device Component (2907); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
3 months after a patient underwent a surgical procedure, the acetabular cup got loose along with the screw.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Based on the given bony situation of the traumatically changed acetabulum, the acetabulum itself overall was less suitable for anchoring a cementless press-fit cup thus leading to loosening after a relatively short period of time.A material or a product failure is not assumed in this case.

Brand Name
MOBILELINK ACETABULAR CUP SYSTEM
Common Device Name
MOBILELINK SHELL, TILASTAN, TICAP-COATED CLUSTER HOLE, O.D. 44MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
sagar shetty
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key13469090
Report Number3004371426-2022-00001
Device Sequence Number5232877
Product Code LPH
UDI-Device Identifier04026575175468
UDI-Public04026575175468
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K182321
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number183-101/44
Device Catalogue Number183-101/44
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale